Random Polytopes in the d- Dimensional Cube.

Z. Füredi

Discrete & computational geometry (1986)

  • Volume: 1, page 315-320
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Füredi, Z.. "Random Polytopes in the d- Dimensional Cube.." Discrete & computational geometry 1 (1986): 315-320. <http://eudml.org/doc/130999>.

author = {Füredi, Z.},
journal = {Discrete & computational geometry},
keywords = {random polytopes in d-dimensional cubes},
pages = {315-320},
title = {Random Polytopes in the d- Dimensional Cube.},
url = {http://eudml.org/doc/130999},
volume = {1},
year = {1986},

AU - Füredi, Z.
TI - Random Polytopes in the d- Dimensional Cube.
JO - Discrete & computational geometry
PY - 1986
VL - 1
SP - 315
EP - 320
KW - random polytopes in d-dimensional cubes
UR - http://eudml.org/doc/130999
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.